# SDR QXEA9901672

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pads
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTH BOTTOM PRESSURE PADS FOR LOWER DOOR STOPS GROOVES WORN IN THEM.  REPAIRED IAW 51-20-16 AND RD 8-53-104 AND HORIZON AIR EA 2-53-70.
